On the Hartogs-Bochner extension phenomenon for differential forms.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 103-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__284_4_164543,
author = {Christine Laurent-Thi\'ebaut},
title = {On the {Hartogs-Bochner} extension phenomenon for differential forms.},
journal = {Mathematische Annalen},
pages = {103--120},
year = {1989},
volume = {284},
number = {4},
zbl = {0675.32015},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164543/}
}
Christine Laurent-Thiébaut. On the Hartogs-Bochner extension phenomenon for differential forms.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 103-120. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164543/